Possible drug-induced follicular mucinosis in a dog

Tatiana De Brito Lima, Laura Ordeix, Dolors Fondevila

Producció científica: Contribució a una revistaArticleRecerca

Resum

© British Veterinary Association 2019. A nine-year-old, entire Male basset hound presented with one-year history of pruritus and patchy to diffuse alopecia accompanied by erythema, starting a few days after applying an implant of deslorelin for treatment of benign prostatic hyperplasia. Dermatopathological examination was diagnostic for follicular mucinosis, accompanied by a characteristic lymphocytic mural folliculitis at the level of the isthmus. Partial improvement with anti-inflammatory doses of prednisone was observed. Thereafter, oral ciclosporin was administered on a daily regimen until complete remission was achieved, after which it was gradually tapered until withdrawal. No other implants were applied thereafter, and two years later the patient remains free of clinical signs.
Idioma originalEnglish
Número d’articlee000811
RevistaVeterinary Record Case Reports
Volum7
Número2
DOIs
Estat de la publicacióPublicada - 1 de maig 2019

Fingerprint

Navegar pels temes de recerca de 'Possible drug-induced follicular mucinosis in a dog'. Junts formen un fingerprint únic.

Com citar-ho